# SDR CA970506001

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3150 · Central Warning
- Part: Amplifier
- Part number: 993642461
- Condition: Failed
- Part time: 10,515 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTEGRATED CIRCUITS WITHIN TRIM CONTROL AMPLIFIER FAILED.  NO AURAL WARNING OF TRIM IN MOTION.  REPLACED.
